Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Temps arrêt")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1531

  • Page / 62

Export

Selection :

  • and

Games of stopping with infinite horizonIRLE, A.ZOR. Zeitschrift für Operations-Research. 1995, Vol 42, Num 3, pp 345-359, issn 0340-9422Article

The problem of optimal stopping in a partially observable Markov chainNAKAI, T.Journal of optimization theory and applications. 1985, Vol 45, Num 3, pp 425-442, issn 0022-3239Article

The stopped distributions of controlled Markov chain with discrete timeZAREMBA, P.Systems & control letters. 1985, Vol 6, Num 4, pp 277-285, issn 0167-6911Article

Deux nouveaux critères de tension pour les suites de semi-martingales localement de carré intégrale. Applications = Two new tightness criteria for sequences of locally square integrable semi martingales. ApplicationsPAGES, G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 301, Num 7, pp 383-386, issn 0764-4442Article

A new aspect of L in the space of BMO-martingalesKAZAMAKI, N.Probability theory and related fields. 1988, Vol 78, Num 1, pp 113-126, issn 0178-8051Article

Contribution ot the optiaml stopping problemDARLING, D. A.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1985, Vol 70, Num 4, pp 525-533, issn 0044-3719Article

Expected number of steps of a random optimization method. ReplyPANG, Y; DOREA, C. C. Y.Journal of optimization theory and applications. 1985, Vol 47, Num 1, pp 115-117, issn 0022-3239Article

A note on the variance of a stopping timeKEENER, R.Annals of statistics. 1987, Vol 15, Num 4, pp 1709-1712, issn 0090-5364Article

Inequalities for a pair of processes stopped at a random timeBARLOW, M. T; JACKA, S. D; YOR, M et al.Proceedings of the London Mathematical Society. 1986, Vol 52, Num 1, pp 142-172, issn 0024-6115Article

Tightness of pairs of tight Cádlág processesSCHIOPU-KRATINA, I.Stochastic processes and their applications. 1985, Vol 21, Num 1, pp 167-177, issn 0304-4149Article

Countably many simultaneous random changes of time scalesHELMS, L. L.Stochastic processes and their applications. 1984, Vol 17, Num 1, pp 101-114, issn 0304-4149Article

Stopping times of Bessel processesDEBLASSIE, R. D.Annals of probability. 1987, Vol 15, Num 3, pp 1044-1051, issn 0091-1798Article

Weak limits of stopped diffusionsBAXTER, J. R; CHACON, R. V; JAIN, N. C et al.Transactions of the American Mathematical Society. 1986, Vol 293, Num 2, pp 767-792, issn 0002-9947Article

The expected value of an everywhere stopped martingaleRAMAKRISHNAN, S; SUDDERTH, W. D.Annals of probability. 1986, Vol 14, Num 3, pp 1075-1079, issn 0091-1798Article

Optimal stopping for extremal processesFLATAU, J; IRLE, A.Stochastic processes and their applications. 1984, Vol 16, Num 1, pp 99-111, issn 0304-4149Article

Optimal stopping for a particular family of stopping points in the planeARENAS, C.Stochastics. 1988, Vol 24, Num 4, pp 327-333, issn 0090-9491Article

Probabilistic descriptions of irregular system downtimeBROUWERS, J. J. H.Reliability engineering. 1986, Vol 15, Num 4, pp 263-281, issn 0143-8174Article

Construction of right processes from excursionsSALISBURY, T. S.Probability theory and related fields. 1986, Vol 73, Num 3, pp 351-367, issn 0178-8051Article

Optimal stopping times for detecting changes in distributionsMOUSTAKIDES, G. V.Annals of statistics. 1986, Vol 14, Num 4, pp 1379-1387, issn 0090-5364Article

On the Poisson equation and optimal stopping of ergodic Markov processesSTETTNER, L.Stochastics. 1986, Vol 18, Num 1, pp 25-48, issn 0090-9491Article

An optimal sequential policy for controlling a Markov renewal processMCNAMARA, J. M.Journal of applied probability. 1985, Vol 22, Num 2, pp 324-335, issn 0021-9002Article

Average optimal singular control and a related stopping problemTAKSAR, M. I.Mathematics of operations research. 1985, Vol 10, Num 1, pp 63-81, issn 0364-765XArticle

Divergence, convergence and moments of some integral functionals of diffusionsMUSIELA, M.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1985, Vol 70, Num 1, pp 49-65, issn 0044-3719Article

The optional sampling theorem for processes indexed by a partially ordered setHURZELER, H. E.Annals of probability. 1985, Vol 13, Num 4, pp 1224-1235, issn 0091-1798Article

Arrêt optimal avec contraintePONTIER, M; SZPIRGLAS, J.Advances in applied probability. 1983, Vol 15, Num 4, pp 798-812, issn 0001-8678Article

  • Page / 62